# SDR 99ZZZX2538

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Part time: 773 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED WINDSHIELDS ARE HIGH FAILURE ITEMS.  CHANGED ANOTHER LEFT WINDSHIELD AT 1,100 TSN ON ANOTHER CHALLENGER.  THIS ONE WAS CRACKED FROM BOTTOM TO TOP.  OTHER WINDSHIELD WAS CHANGED FOR 'NO HEAT' FAILURE.
